Counting curves on Hirzebruch surfaces : tropical geometry and the Fock space

Cavalieri, R., Johnson, P. orcid.org/0000-0002-6472-3000, Markwig, H. et al. (1 more author) (2021) Counting curves on Hirzebruch surfaces : tropical geometry and the Fock space. Mathematical Proceedings of the Cambridge Philosophical Society, 171 (1). pp. 165-205. ISSN 0305-0041

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2021 The Authors. This is an author-produced version of a paper subsequently published in Mathematical Proceedings of the Cambridge Philosophical Society. Uploaded in accordance with the publisher's self-archiving policy.
Dates:
  • Accepted: 28 March 2020
  • Published (online): 22 February 2021
  • Published: July 2021
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 26 Oct 2021 10:27
Last Modified: 26 Oct 2021 10:27
Status: Published
Publisher: Cambridge University Press (CUP)
Refereed: Yes
Identification Number: https://doi.org/10.1017/s0305004120000171
Related URLs:

Share / Export

Statistics